Journal of Mathematical Sciences

, Volume 81, Issue 2, pp 2567–2569 | Cite as

An estimate for the distance from a fixed-point set

  • N. M. Gulevich


An estimate for the distance between a bounded set B in a uniformly smooth Banach space and the fixed-point set of a nonexpanding mapping T is given. It is assumed that an iteration of T properly takes into B the set of extremal points of B. Bibliography: 4 titles.


Banach Space Extremal Point Nonexpanding Mapping Smooth Banach Space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. M. Gulevich, S. V. Konyagin, and R. V. Rakhmankulov, “Fixed points and differentiability of norms,”Mat. Sb.,136, 468–477 (1988).Google Scholar
  2. 2.
    N. M. Gulevich, “The measure of nonconvexity and the Jung constant,” this volume.Google Scholar
  3. 3.
    N. Dunford and J. T. Schwartz,Linear Operators. Part I: General Theory, Yale University, Intersci. Publ., New York-London (1958).Google Scholar
  4. 4.
    S. A. Pichugov, “The Jung constant of theL p space,”Mat. Zametki,43, 604–614 (1988).MATHMathSciNetGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1996

Authors and Affiliations

  • N. M. Gulevich

There are no affiliations available

Personalised recommendations